Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21048
Title: 3-DIMENSIONAL ENERGETIC ION BULK FLOWS AT COMET P/GIACOBINI-ZINNER
Authors: RICHARDSON, IG
COWLEY, SWH
HYNDS, RJ
SANDERSON, TR
WENZEL, KP
DALY, PW
First Published: 1-Apr-1986
Publisher: AMER GEOPHYSICAL UNION
Citation: GEOPHYSICAL RESEARCH LETTERS, 1986, 13 (4), pp. 415-418
DOI Link: 10.1029/GL013i004p00415
ISSN: 0094-8276
Links: http://hdl.handle.net/2381/21048
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.